Works matching DE "QUASIANALYTIC functions"
Results: 348
Poisson Quasi-Nijenhuis Structures with Background.
- Published in:
- Letters in Mathematical Physics, 2008, v. 86, n. 1, p. 33, doi. 10.1007/s11005-008-0272-5
- By:
- Publication type:
- Article
Hyperfunction Quantum Field Theory: Localized Fields Without Localized Test Functions.
- Published in:
- Letters in Mathematical Physics, 2003, v. 63, n. 2, p. 141, doi. 10.1023/A:1023084312072
- By:
- Publication type:
- Article
A strong converse inequality for left gamma quasi-interpolants in L<sub>p</sub>-spaces.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 105, n. 1/2, p. 17, doi. 10.1023/B:AMHU.0000045529.41954.da
- By:
- Publication type:
- Article
Efficient solver for swirling flow problems in ducts with variable radius.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 441, doi. 10.1002/pamm.201310214
- By:
- Publication type:
- Article
The Number of Spanning Trees inK<sub> n</sub>-Complements of Quasi-Threshold Graphs.
- Published in:
- Graphs & Combinatorics, 2004, v. 20, n. 3, p. 383, doi. 10.1007/s00373-004-0568-x
- By:
- Publication type:
- Article
Harmonic Analysis of Nonquasianalytic Operators in a Real Banach Space.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 213, n. 6, p. 823, doi. 10.1007/s10958-016-2743-z
- By:
- Publication type:
- Article
Two-radii theorems for quasi-analytic classes of functions on a sphere.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 194, n. 5, p. 584, doi. 10.1007/s10958-013-1548-6
- By:
- Publication type:
- Article
Cauchy Problem for a Quasi-Linear Hyperbolic Equation with Closed Support of Data.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 3, p. 364, doi. 10.1007/s10958-013-1461-z
- By:
- Publication type:
- Article
ALPHA-CONVEX SETS AND STRONG QUASICONVEXITY.
- Published in:
- Mathematics of Operations Research, 1997, v. 22, n. 4, p. 998, doi. 10.1287/moor.22.4.998
- By:
- Publication type:
- Article
EXHAUSTIVE NONDEGENERATE CONICAL PROCESSES FOR CONCAVE MINIMIZATION ON CONVEX POLYTOPES.
- Published in:
- Mathematics of Operations Research, 1988, v. 13, n. 3, p. 479, doi. 10.1287/moor.13.3.479
- By:
- Publication type:
- Article
Coefficient estimates for a class containing quasi-convex functions.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 5, p. 2819, doi. 10.3906/mat-1805-90
- By:
- Publication type:
- Article
On Generalization of The Quasi Homogeneous Riesz Potential.
- Published in:
- Turkish Journal of Mathematics, 2005, v. 29, n. 4, p. 381
- By:
- Publication type:
- Article
Quasi-Dual Modules.
- Published in:
- Turkish Journal of Mathematics, 2006, v. 30, n. 2, p. 177
- By:
- Publication type:
- Article
The Homological Theory of Degree of FQL- Mappings.
- Published in:
- Turkish Journal of Mathematics, 2006, v. 30, n. 2, p. 129
- By:
- Publication type:
- Article
Approximative quasi-subdifferentials.
- Published in:
- Optimization, 2007, v. 56, n. 3, p. 339, doi. 10.1080/02331930600819563
- By:
- Publication type:
- Article
Structural theorems for Gelfand-Shilov spaces.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 3/4, p. 223, doi. 10.1080/10652460802568127
- By:
- Publication type:
- Article
Spectral gap asymptotics of one-dimensional Schrodinger operators with singular periodic potentials.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 3/4, p. 265, doi. 10.1080/10652460802564837
- By:
- Publication type:
- Article
Estimations of limiting magnetic fields achievable in indestructible quasi-force-free magnets with large numbers of equilibrated modules.
- Published in:
- Technical Physics Letters, 2010, v. 36, n. 6, p. 551, doi. 10.1134/S1063785010060192
- By:
- Publication type:
- Article
EXTREME TOPOLOGICAL MEASURES AND QUASI-STATES.
- Published in:
- Real Analysis Exchange, 2006, v. 32, p. 111
- By:
- Publication type:
- Article
ON THE CONTINUITY OF SYMMETRICALLY CLIQUISH OR SYMMETRICALLY QUASICONTINUOUS FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2006, v. 32, n. 1, p. 195
- By:
- Publication type:
- Article
On the Solution to QBD Processes with Finite State Space.
- Published in:
- Stochastic Analysis & Applications, 2007, v. 25, n. 4, p. 763, doi. 10.1080/07362990701419946
- By:
- Publication type:
- Article
Slowing time: Markov-modulated Brownian motions with a sticky boundary.
- Published in:
- Stochastic Models, 2017, v. 33, n. 2, p. 297, doi. 10.1080/15326349.2017.1284000
- By:
- Publication type:
- Article
IMPROVING SIMULATION EFFICIENCY WITH QUASI CONTROL VARIATES.
- Published in:
- Stochastic Models, 2002, v. 18, n. 3, p. 425, doi. 10.1081/STM-120014220
- By:
- Publication type:
- Article
Evaluation of Shear Stress of the Human Temporomandibular Joint Disc.
- Published in:
- Journal of Orofacial Pain, 1998, v. 12, n. 2, p. 153
- By:
- Publication type:
- Article
Doubly warped product submanifolds of a Riemannian manifold of nearly quasi-constant curvature.
- Published in:
- Tamkang Journal of Mathematics, 2022, v. 53, n. 3, p. 267, doi. 10.5556/j.tkjm.53.2022.3729
- By:
- Publication type:
- Article
ASPECTS OF PARTIAL DECISIONMAKING--KERNELS OF QUASI-ORDERED SETS.
- Published in:
- Econometrica, 1976, v. 44, n. 3, p. 605, doi. 10.2307/1913988
- By:
- Publication type:
- Article
QUASI-POISSON VS. NEGATIVE BINOMIAL REGRESSION: HOW SHOULD WE MODEL OVERDISPERSED COUNT DATA?
- Published in:
- Ecology, 2007, v. 88, n. 11, p. 2766, doi. 10.1890/07-0043.1
- By:
- Publication type:
- Article
Iteratively Reweighted Generalized Least Squares for Estimation and Testing With Correlated Data: An Inference Function Framework.
- Published in:
- Journal of Computational & Graphical Statistics, 2007, v. 16, n. 4, p. 925, doi. 10.1198/106186007X238828
- By:
- Publication type:
- Article
Testing Uniformity of a Spatial Point Pattern.
- Published in:
- Journal of Computational & Graphical Statistics, 2007, v. 16, n. 2, p. 378, doi. 10.1198/106186007X208966
- By:
- Publication type:
- Article
Optimal Full Matching and Related Designs via Network Flows.
- Published in:
- Journal of Computational & Graphical Statistics, 2006, v. 15, n. 3, p. 609, doi. 10.1198/106186006X137047
- By:
- Publication type:
- Article
FORMS OF HYPOTHESIS AND TYPE OF STATISTIC: A REPLY.
- Published in:
- American Sociological Review, 1974, v. 39, n. 2, p. 280, doi. 10.2307/2094240
- By:
- Publication type:
- Article
Endogenous Effective Discounting, Credit Constraints, and Wealth Inequality.
- Published in:
- American Economic Review, 2009, v. 99, n. 2, p. 369, doi. 10.1257/aer.99.2.369
- By:
- Publication type:
- Article
Frontmatter.
- Published in:
- Journal of Group Theory, 2019, v. 22, n. 3, p. i, doi. 10.1515/jgth-2019-frontmatter3
- Publication type:
- Article
DECAY OF DIRAC FIELDS IN THE BACKGROUNDS OF DILATONIC BLACK HOLES.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2010, v. 25, n. 8, p. 1713, doi. 10.1142/S0217751X10048275
- By:
- Publication type:
- Article
QUANTUM COSMOLOGY WITH A MINIMAL LENGTH.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2008, v. 23, n. 8, p. 1257, doi. 10.1142/S0217751X08040184
- By:
- Publication type:
- Article
Certain Subclasses of Multivalent Functions Defined by New Multiplier Transformations.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2011, v. 36, n. 6, p. 1091, doi. 10.1007/s13369-011-0103-3
- By:
- Publication type:
- Article
Some Properties of Fuzzy Quasimetric Spaces.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2010, p. 1, doi. 10.1155/2010/514747
- By:
- Publication type:
- Article
AGQP-Injective Modules.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2008, p. 1, doi. 10.1155/2008/469725
- By:
- Publication type:
- Article
Quasi-invariance and reversibility in the Fleming–Viot process.
- Published in:
- Probability Theory & Related Fields, 2002, v. 122, n. 4, p. 545, doi. 10.1007/s004400100178
- By:
- Publication type:
- Article
Quasi-Analytical Solutions of DKP Equation under the Deng-Fan Interaction.
- Published in:
- Advances in High Energy Physics, 2012, p. 1, doi. 10.1155/2012/804652
- By:
- Publication type:
- Article
A note on stability spectrum of generic structures.
- Published in:
- Mathematical Logic Quarterly, 2010, v. 56, n. 3, p. 257, doi. 10.1002/malq.200810051
- By:
- Publication type:
- Article
On Weak Theories of Sets and Classes which are Based on Strict ∏.
- Published in:
- Mathematical Logic Quarterly, 1985, v. 31, n. 21-23, p. 321, doi. 10.1002/malq.19850312102
- By:
- Publication type:
- Article
A Quasi-Parametric Method for Fitting Flexible Item Response Functions.
- Published in:
- Journal of Educational & Behavioral Statistics, 2015, v. 40, n. 1, p. 5, doi. 10.3102/1076998614556816
- By:
- Publication type:
- Article
On the global solvability of the Cauchy problem for damped Kirchhoff equations.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2010, v. 17, n. 3, p. 411, doi. 10.36045/bbms/1284570730
- By:
- Publication type:
- Article
Bigèbres quasi-Lie et boucles de Lie.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2009, v. 16, n. 4, p. 593, doi. 10.36045/bbms/1257776236
- By:
- Publication type:
- Article
Quasi-variational inequalities, generalized Nash equilibria, and multi-leader-follower games.
- Published in:
- Computational Management Science, 2005, v. 2, n. 1, p. 21, doi. 10.1007/s10287-004-0010-0
- By:
- Publication type:
- Article
Heuristic and Systematic Use of Search Engines.
- Published in:
- Journal of Computer-Mediated Communication, 2007, v. 12, n. 3, p. 778, doi. 10.1111/j.1083-6101.2007.00350.x
- By:
- Publication type:
- Article
Reduced quasi-Newton method for simultaneous design and optimization.
- Published in:
- Computational Optimization & Applications, 2011, v. 49, n. 3, p. 521, doi. 10.1007/s10589-009-9306-x
- By:
- Publication type:
- Article
Numerical experiments with an inexact Jacobian trust-region algorithm.
- Published in:
- Computational Optimization & Applications, 2011, v. 48, n. 2, p. 255, doi. 10.1007/s10589-009-9247-4
- By:
- Publication type:
- Article
A Novel Filled Function Method and Quasi-Filled Function Method for Global Optimization.
- Published in:
- Computational Optimization & Applications, 2006, v. 34, n. 2, p. 249, doi. 10.1007/s10589-005-3077-9
- By:
- Publication type:
- Article